# SDR MWEA010308

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 991224381
- Condition: Wrinkled
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PYLON SPAR WEB BETWEEN UPPER AND LOWER SPAR CAPS WAS WRINKLED IN EXCESS OF .125.  REMOVED WEB, FABRICATED, LOCATED DRILLED AND INSTALLED NEW WEB.
